# SDR NSVA200600139

- Difficulty date: September 5, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 19,434 hours, 30,550 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1005240731
- Part serial: 3741
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS STOPPED AT AN INTERMEDIATE POSITION.  ALSO, POSSIBLE SLIPPAGE OF NR 3 FLAP DRIVE.  REMOVED AND REPLACED FLAP MOTOR AND GEARBOX ASSY WITH SERVICEABLE UNIT IAW 27-50-03, PN ON/OFF 100-524073-1, SN ON 3776, SN OFF 3741.  ALSO REMOVED AND REPLACED NR 3 FLAP ACTUATOR AND 90 DEGREE DRIVE ASSY, PN ON/OFF 129-521050-2, SN ON 95-B-106, SN OFF 492-D-92 IAW 27-50-04.  OPS CHECK GOOD.
